# SDR 2007UALA02678

- Difficulty date: July 16, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 42,190 hours, 30,612 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN 1L DOOR ESCAPE SLIDE HAS SHIFTED AFT IN CONTAINER, GIRT IS MISROUTED AROUND AFT GIRT BAR STOW BRACKET.    [08-08-07]    ADJUSTED SLIDE.
